# SDR USAA060505

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52466
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 1661 - 1681 RBL 65 CORROSION.  REMOVED & REPLACED PER SRM 51-40-02; CORR TASK C53-251-03, LEVEL 1, DEFECT SIZE: 2"L X 1"W X .045"D.
